Dedicated to Hermann Haken on the occasion of his 80th birthday.
Solutions of the Häussler-von der Malsburg equations in manifolds with constant curvatures†
Article first published online: 12 JUN 2007
Copyright © 2007 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 16, Issue 5-6, pages 395–424, June 2007
How to Cite
Güßmann, M., Pelster, A. and Wunner, G. (2007), Solutions of the Häussler-von der Malsburg equations in manifolds with constant curvatures. Ann. Phys., 16: 395–424. doi: 10.1002/andp.200610244
- Issue published online: 12 JUN 2007
- Article first published online: 12 JUN 2007
- Manuscript Accepted: 26 APR 2007
- Manuscript Revised: 9 FEB 2007
- Manuscript Received: 12 DEC 2006
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!